# SDR EIAA990175

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING -CHECK, CRACKS WERE FOUND ON THE NR 2 ENGINE INBD AFT FAIRING AND DOUBLER.  REPAIRED PER ECRA 942-78-004-2.  REF:  OPER CONTROL NR 99ZZZX4019.  (X)
